Universidad Complutense de Madrid
E-Prints Complutense

Sums of squares in real analytic rings.

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco (2002) Sums of squares in real analytic rings. Transactions of the American Mathematical Society, 354 (5). pp. 1909-1919. ISSN 0002-9947

[img] PDF
Restringido a Repository staff only

197kB

Official URL: http://www.ams.org/journals/tran/2002-354-05/S0002-9947-02-02956-


URLURL Type
http://www.ams.org/Publisher


Abstract

Let A be an analytic ring. We show:(1) A has finite Pythagoras number if and only if its real dimension is 2, and (2) if every positive semidefinite element of A is a sum of squares, then A is real and has real dimension 2.


Item Type:Article
Uncontrolled Keywords:Analytic ring; Positive semidefnite element; Sum of squares; Pythagoras number.
Subjects:Sciences > Mathematics > Number theory
Sciences > Mathematics > Algebraic geometry
ID Code:15238
Deposited On:17 May 2012 08:08
Last Modified:06 Sep 2018 14:41

Origin of downloads

Repository Staff Only: item control page